zbMATH — the first resource for mathematics

Notes on generalized Hamming weights of some classes of binary codes. (English) Zbl 1457.94235
The generalized Hamming weights (GHW) of a code \(\mathcal{C}\) are defined as the ordered vector
where \(\omega_i^{\text{min}}\) is the minimum weight of all \(i\)-dimensional subcodes.
This research is a continuation of [Y. Liu and Z. Liu, Adv. Math. Commun. 12, No. 2, 415–428 (2018; Zbl 1414.94927)].
For any pair \((a,b)=(a,0)\) for \(a\in\mathbb{F}_q^\ast\) an improved formula for the minimum weight \(\omega_\theta^{\min}\) for any \(\theta, 1\leq \theta\leq \phi(r^m)/2\) is shown and the condition \(\text{wt}(a^{(0)})\) to be even, from previous results, is not needed. Furthermore, a formula for the minimum weight \(\omega_\theta^{\min}\) for any \(\theta, \phi(r^m)/2\leq \theta\leq \phi(r^m)\) is also established, thus it is proved that GHWs of any code \(\mathcal{C}_{\mathcal{A}}\) can be determined for any pair \((a,0), a\in\mathbb{F}_q^\ast.\)
In the case of \((a,b),\) where \(b\neq 0,\) assuming \(c=ab^{-\frac{q-1}{r^m}}\) and \(\text{wt}(c^{(0)})\) is even, two theorems are proved providing formulas for \(\omega_\theta^{\min}\) for any \(\theta, 1\leq \theta\leq\phi(r^m)/2\) and \(\theta, \phi(r^m)/2\leq \theta\leq \phi(r^m)\), respectively.
94B05 Linear codes (general theory)
Full Text: DOI
[1] Anderson, AR; Ding, C.; Helleseth, T.; Kløve, T., How to build robust shared control systems, Des Codes Cryptogr., 15, 2, 111-124 (1998) · Zbl 0919.94012
[2] Carlet, C.; Ding, C.; Yuan, J., Linear codes from perfect nonlinear mappings and their secret sharing schemes, IEEE Trans. Inf. Theory, 51, 6, 2089-2102 (2005) · Zbl 1192.94114
[3] Ding, K.; Ding, C., Bianry linear codes with three weights, IEEE Commun. Lett., 18, 11, 1879-1882 (2014)
[4] Ding, C.; Helleseth, T.; Kløve, T.; Wang, X., A general construction of authentication codes, IEEE Trans. Inf. Theory, 53, 6, 2229-2235 (2007) · Zbl 1310.94178
[5] Forney, GD, Dimension/length profiles and trellis complexity of linear block codes, IEEE Trans. Inf. Theory, 40, 6, 1741-1752 (1994) · Zbl 0826.94019
[6] Huffman, WC; Pless, V., Fundamentals of error-correcting codes (2003), Cambridge: Cambridge University Press, Cambridge · Zbl 1099.94030
[7] Li, F., A class of cyclotomic linear codes and their generalized Hamming weights, Appl. Algebra Eng. Commun. Comput., 29, 501-511 (2018) · Zbl 1404.94137
[8] Li, SX, The weight hierarchy of a family of cyclic codes with arbitrary number of nonzeroes, Finite Fields Their Appl., 45, 355-371 (2017) · Zbl 1403.94117
[9] Lidl, R.; Niederreiter, H., Finite fields (1997), Cambridge: Cambridge University Press, Cambridge
[10] Liu, YW; Liu, ZH, On some classes of codes with a few weights, Adv. Math. Commun., 12, 2, 415-428 (2018) · Zbl 1414.94927
[11] Moisio, M., Explicit evaluation of some exponential sums, Finite Fields Their Appl., 15, 6, 644-651 (2009) · Zbl 1221.11234
[12] Wang, Q.; Ding, K.; Lin, D.; Xue, R., A kind of three-weight linear codes, Cryptogr. Commun., 9, 315-322 (2017) · Zbl 1366.94620
[13] Wang, Q.; Ding, K.; Xue, R., Binary linear codes with two weights, IEEE Commun. Lett., 19, 7, 1097-1100 (2015)
[14] Wei, VK, Generalized Hamming weights for linear codes, IEEE Trans. Inf. Theory, 37, 5, 1412-1418 (1991) · Zbl 0735.94008
[15] Xiong, M.; Li, S.; Ge, G., The weight hierarchy of some reducible cyclic codes, IEEE Trans. Inf. Theory, 62, 7, 4071-4080 (2016) · Zbl 1359.94775
[16] Yang, MH; Li, J.; Feng, KQ; Lin, DD, Generalized Hamming weights of irreducible cyclic codes, IEEE Trans. Inf. Theory, 61, 9, 4905-4913 (2015) · Zbl 1359.94776
[17] Yuan, J., Ding, C.: Secret Sharing Schemes from Two-Weight Codes. Proc. R.C. Bose Centenary Symp. Discr. Math. Appl., pp. 232, Kolkata, India (2002) · Zbl 1196.94071
[18] Yuan, J.; Ding, C., Secret sharing schemes from three classes of linear codes, IEEE Trans. Inf. Theory, 52, 1, 206-212 (2006) · Zbl 1283.94105
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.